Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The simplicial volume of hyperbolic manifolds with geodesic boundary

Roberto Frigerio and Cristina Pagliantini

Algebraic & Geometric Topology 10 (2010) 979–1001
Bibliography
1 A Basmajian, Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic manifolds, Invent. Math. 117 (1994) 207 MR1273264
2 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
3 M Bucher-Karlsson, Simplicial volume of locally symmetric spaces covered by $\mathrm{SL}_3\mathbb R/\mathrm{SO}(3)$, Geom. Dedicata 125 (2007) 203 MR2322549
4 M Bucher-Karlsson, The simplicial volume of closed manifolds covered by $\mathbb H^2\times\mathbb H^2$, J. Topol. 1 (2008) 584 MR2417444
5 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped $3$–manifolds, Int. Math. Res. Not. (2004) 425 MR2040346
6 R Frigerio, Commensurability of hyperbolic manifolds with geodesic boundary, Geom. Dedicata 118 (2006) 105 MR2239451
7 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
8 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. (1988) 93 MR932135
9 U Haagerup, H J Munkholm, Simplices of maximal volume in hyperbolic $n$–space, Acta Math. 147 (1981) 1 MR631085
10 S K Hansen, Measure homology, Math. Scand. 83 (1998) 205 MR1673914
11 D L Johnson, A short proof of the uniqueness of Haar measure, Proc. Amer. Math. Soc. 55 (1976) 250 MR0396914
12 D Jungreis, Chains that realize the Gromov invariant of hyperbolic manifolds, Ergodic Theory Dynam. Systems 17 (1997) 643 MR1452185
13 S Kojima, Polyhedral decomposition of hyperbolic manifolds with boundary, Proc. Workshop Pure Math. 10 (1990) 37
14 S Kojima, Geometry of hyperbolic $3$–manifolds with boundary, Kodai Math. J. 17 (1994) 530 MR1296924
15 T Kuessner, Efficient fundamental cycles of cusped hyperbolic manifolds, Pacific J. Math. 211 (2003) 283 MR2015738
16 T Kuessner, Proportionality principle for cusped manifolds, Arch. Math. $($Brno$)$ 43 (2007) 485 MR2381790
17 J F Lafont, B Schmidt, Simplicial volume of closed locally symmetric spaces of non-compact type, Acta Math. 197 (2006) 129 MR2285319
18 J M Lee, Introduction to smooth manifolds, Graduate Texts in Math. 218, Springer (2003) MR1930091
19 C Löh, Measure homology and singular homology are isometrically isomorphic, Math. Z. 253 (2006) 197 MR2206643
20 C Löh, R Sauer, Degree theorems and Lipschitz simplicial volume for nonpositively curved manifolds of finite volume, J. Topol. 2 (2009) 193 MR2499443
21 N Peyerimhoff, Simplices of maximal volume or minimal total edge length in hyperbolic space, J. London Math. Soc. $(2)$ 66 (2002) 753 MR1934304
22 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Math. 149, Springer (1994) MR1299730
23 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
24 A Weil, L'intégration dans les groupes topologiques et ses applications, Actual. Sci. Ind. 869, Hermann et Cie. (1940) 158 MR0005741
25 A Zastrow, On the (non)-coincidence of Milnor–Thurston homology theory with singular homology theory, Pacific J. Math. 186 (1998) 369 MR1663826